# SDR RAIA00303070

- Difficulty date: March 12, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,172 hours, 15,652 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Vane
- Part number: C850176
- Part serial: 169
- Condition: Inoperative
- Part time: 14,605 hours, 15,830 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5570-STL- LEFT STALL WARNING ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE AOA VANE, OPS CK OK.
